IBS Network
20,303 members6,884 posts

Anti biotics

Help, im on anti biotics for a chest infection. been fine with anti biotics before but last night after about two hours I was on the loo and it was really bad, now today afterabout three hours of taking it I was on the loo again. literally like an explosion. Does anyone else have this with anti biotics. literally had enough of IBS and now dreading going back to work tomorrow as in my job it isnt really easy to nip to the loo as im a teacher

6 Replies
oldestnewest

You should be taking a good pro-biotic while on anti-biotics.

Reply

Yes I get all this I take Actimel to help balance the gut and it helps :0

Reply

Thank you, will give it a go, they have also now changed from the standard amoxycilin to clarithromycin too so hopefully that will help

Reply

Hi hidden away

Some antibiotics do have that effect on the body. When you finish them you will go back to normal. Xx

1 like
Reply

Thanks cillian99, i just hope they work as cant really take them if it happens like before as i literally had seconds to get to the loo! cant have that at work! :/ x

Reply

Amoxcillin is the biggest culprit for giving the trots in large doses in some people. Hope you feeling better real soon xf

Reply

You may also like...